Calman training Day Tuesaday 31st March 2009.
Hillingdon Hospital Postgraduate Centre.
1:00 - 2:00pm Journey out to Hillingdon.
2.00 - 2.30pm: Welcome, Tea and nibbles
2.30 - 2.45pm Case report - Pit stalk haemorrhage :(Veronica Lecamwasam)
2.45 Case report and discussion - Metformin associated lactic acidosis - does it exist and should it affect our prescribing? - Endo SPR/consultant 15 mins
3.00 Haematological Emergencies - Ketan Patel/Richard Kaczmarski 40 mins
3.40 Tea and nibbles
4.00 Worrying Headaches - Wojtek Rakowicz 30 mins
4.30 Cabergoline and Echos - shall we bother? - Rajee Baburaj 20 mins
4.50 Debate: The next treatment after double/triple therapy should be?
- Byetta - Mark Edwards
- Insulin - Endo SPR/consultant 30 min